# SDR C77A20150919009

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17014734001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE MAIN CABIN LT FLOOR PANEL SUPPORT PN 170-14734-001 AT FRAME 18, Y=-749.3 HAS CORROSION.  ACCOMPLISHED PERMANENT REPAIR IAW EO NO E175-5300-122 REV 1 WO 1957702 & 19451282A8.
